Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2010 Vol. 2 No. 6


PagesTitle and authors
657-673Optimal production rate and production stopping time for perishable seasonal products with ramp-type time-dependent demand
Shibaji Panda, Subrata Saha
DOI: 10.1504/IJMOR.2010.035493

674-693An integrated storage space and berth allocation problem in a container terminal
Nima Safaei, Mohammad Bazzazi, Pooria Assadi
DOI: 10.1504/IJMOR.2010.035494

694-723Determining the location and capacity of competitive facilities
Ronald G. McGarvey, Tom M. Cavalier
DOI: 10.1504/IJMOR.2010.035495

724-747Metaheuristic for the capacitated lot-sizing problem: a software tool for MPS elaboration
Michel Gourgand, David Lemoine, Sylvie Norre
DOI: 10.1504/IJMOR.2010.035496

748-761An efficient algorithm for the multi-mode resource constrained project scheduling problem with resource flexibility
Najib M. Najid, Marouane Arroub
DOI: 10.1504/IJMOR.2010.035497

762-779A dual simplex method for bounded linear programmes with fuzzy numbers
A. Ebrahimnejad, Seyed Hadi Nasseri
DOI: 10.1504/IJMOR.2010.035498